# SDR UIEA2018081601727

- Difficulty date: August 16, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,815 hours, 22,917 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Hydraulic Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BROKEN ON NR 2 ENG HYD PUMP APPROX 3 INCHES FROM CONNECTOR DV349. R&R HARNESS IAW AMM 71-00-00.
